# SDR REXA98038

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 661
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Stuck
- Location: Right
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

RIGHT RUDDER PEDAL STUCK AFTER TAKEOFF ROLL.  COULD NOT DUPLICATE ON GROUND.  HAD A CREW TEST FLY AIRCRAFT, FOUND NOTHING WRONG WITH RUDDER.  (M)
